MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC CRYOCATH LP CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 2ACHC
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an undefined particle was observed in the packaging of the mapping catheter cable when removing it.The mapping catheter cable was replaced to resolve the issue.There was no patient involvement.
 
Additional Manufacturer Narrative
Product event summary: the 2achc mapping catheter cable with lot g20a08649 was returned and analyzed.The device was received in its original package (the package was opened) and a contaminant consisting of a piece of black small unknown material (around 0.25 inches ) was observed within the bag.Visual inspection of the cable showed the cable was intact with no apparent issues.There is no indication that the cable was used.In conclusion, the reported foreign material was confirmed through visual inspection.The mapping catheter failed inspection due to presence of a contaminant consisting of a piece of foreign material entrapped within the bag.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CATHETER CONNECTING CABLE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key11595067
Report Number3002648230-2021-00147
Device Sequence Number14509307
Product Code DRF
UDI-Device Identifier00763000280024
UDI-Public00763000280024
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number2ACHC
Device Catalogue Number2ACHC
Device Lot NumberG20A08649
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2021
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1